New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Thinking about re-starting my meds???
3 Replies
dolphin22 - September 21

I was taking a combination of cymbalta and lyrica and I was feeling better, so after a while I decided to stop my medication. That was 3 months ago, and my symptoms are coming back more and more. I am really hesitant to re-start my meds, due to the side effects and the possible harm. Also I plan to get pregnant in the next year. I would love some suggestions.

 

axxie - September 21

Dolphin22, do peruse this site, prior to making an appointment with your health care and ask the all important questions, what happens if you plan to become pregnant prior or after you have started your meds.

Goodluck to you and lets us know how you are doing.

 

Fantod - September 21

dolphin22 - You can not just stop taking Cymbalata. Depending on the dose, you have to be weaned off of it gradually. There is no cure for Fibromyalgia (FMS) but it can be managed if you take your meds. All of us get tired of taking fist fulls of pills every day with no end in sight. However, arbitrarily stopping them is not the answer either. You could have had a very bad reaction to suddenly stopping Cymbalata. The longer a chronic pain cycle goes on, the harder it becomes to stop or control. I'm not sure why you stopped your medication but I am sure that it was probably not a good idea.

I think you should go in and have a long talk with your doctor about what you did, your reasoning for doing it and the possibility of starting a family. I like axxie's suggestion about taking some time to throughly read all of the information in the blue boxes on the lefthand side of this page. The better educated about you are about FMS the better able you will be to take care of yourself. Take care.

 

axxie - September 21

I was returning on the site, to ask why the meds where stopped, Thanks Fantod. I'm in fibrofog lately.

Dolphin do you know, how important it is for you to continue your medication, and that when stopping Cymbalta the concequences you may have had.

I do hope you will take our advice and go see your physician and have a long talk about the concequences.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question